| Model Number |
PXYAT3 |
| Medical Device Problem Codes |
Use of Incorrect Control/Treatment Settings (1126); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens implantation, the patient was experiencing glare and the quality of life for the patient is decreased.Clinical reason is mechanical complication.The iol is planned for explantation.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.3., d.10., b.5., b.6., b.7., h.3., h.6.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.